Call CriticalTool Send Email
Thirty Day Guarantee

Sinus/Nasal Decongestant Tablets (No PSE)

Be the first to review this product

Part Number: I447PH

  • Sold Individually
  • Each packet contains 2 tablets
  • Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose
  • Active ingredient (in each tablet): Phenylephrine HCI 5 mg.
Read More
$11.27
  • Buy 5 or more -  Save 7% $10.55
OR

Details

We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.

We carry a large variety of First Aid Kits for your needs.

Additional Information

Unit Each

Write Your Own Review

You're reviewing: Sinus/Nasal Decongestant Tablets (No PSE)

How do you rate this product?*
  1 star 2 stars 3 stars 4 stars 5 stars
Overall




Custom magento captcha module from Outsource Online